Mots-clés : elliptic soliton.
@article{FAA_2013_47_4_a7,
author = {{\CYRS}. Bohle and I. A. Taimanov},
title = {Spectral {Curves} for {Cauchy{\textendash}Riemann} {Operators} on {Punctured} {Elliptic} {Curves}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {86--90},
year = {2013},
volume = {47},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2013_47_4_a7/}
}
С. Bohle; I. A. Taimanov. Spectral Curves for Cauchy–Riemann Operators on Punctured Elliptic Curves. Funkcionalʹnyj analiz i ego priloženiâ, Tome 47 (2013) no. 4, pp. 86-90. http://geodesic.mathdoc.fr/item/FAA_2013_47_4_a7/
[1] S. P. Novikov, Funkts. analiz i ego pril., 8:3 (1974), 54–66 | MR | Zbl
[2] B. A. Dubrovin, I. M. Krichever, S. P. Novikov, Dokl. AN SSSR, 229:1 (1976), 15–18 | MR | Zbl
[3] I. M. Krichever, Funkts. analiz i ego pril., 14:4 (1980), 45–54 | MR | Zbl
[4] I. A. Taimanov, Funkts. analiz i ego pril., 32:4 (1998), 49–62 | DOI | MR | Zbl
[5] I. M. Krichever, UMN, 44:2(266) (1989), 121–184 | MR | Zbl
[6] B. G. Konopelchenko, Stud. Appl. Math., 96:1 (1996), 9–52 | DOI | MR
[7] I. A. Taimanov, Solitons, Geometry, and Topology: on the Crossroad, Amer. Math. Soc. Transl., Ser. 2, 179, 1997, 133–151 | MR | Zbl
[8] R. L. Bryant, J. Differential Geom., 20:1 (1984), 23–53 | DOI | MR | Zbl
[9] C. Bohle, J. Differential Geom., 86:1 (2010), 71–131 | DOI | MR | Zbl
[10] C. Bohle, I. A. Taimanov, “Euclidean minimal tori with planar ends and elliptic solitons” (to appear)